Your browser doesn't support javascript.
loading
Mostrar: 20 | 50 | 100
Resultados 1 - 1 de 1
Filtrar
Mais filtros










Base de dados
Tipo de estudo
Intervalo de ano de publicação
1.
Hong Kong Med J ; 13(1): 73-4, 2007 Feb.
Artigo em Inglês | MEDLINE | ID: mdl-17277396

RESUMO

We present a case report of a 22-year-old Chinese man with schizophrenia and dissocial personality disorder who was normoglycaemic before taking olanzapine. After commencing olanzapine he developed diabetic ketoacidosis and was managed in the intensive care unit of a general hospital. Olanzapine was stopped and replaced by haloperidol 5 mg/day. He was put on a strict 1500 kcal diabetic diet and required insulin injections to maintain a normal blood sugar level despite cessation of olanzapine for 4 months. Doctors prescribing olanzapine should be aware of the risk of diabetes mellitus. Baseline and regular monitoring of body weight, body mass index, and fasting blood glucose are essential to prevent serious consequences.


Assuntos
Antipsicóticos/efeitos adversos , Cetoacidose Diabética/induzido quimicamente , Adulto , Antipsicóticos/administração & dosagem , Benzodiazepinas/administração & dosagem , Benzodiazepinas/efeitos adversos , Cetoacidose Diabética/terapia , Dieta para Diabéticos , Hong Kong , Humanos , Hipoglicemiantes/uso terapêutico , Insulina/uso terapêutico , Masculino , Olanzapina , Esquizofrenia/tratamento farmacológico
SELEÇÃO DE REFERÊNCIAS
DETALHE DA PESQUISA
...